# SDR CA071003002

- Difficulty date: October 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF34*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Overheated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: L, A

## Discrepancy

(CAN) ON APPROACH CREW RECEIVED WING ANTI ICE FAULT STS MSG FOLLOWED BY DC BUS 1 CAUTION MESSAGE. AIR TURN BACK MAINTENANCE FOUND CB`S D6, D7 AND THEIR BUS BAR OVERHEATED. REPLACED C/B`S AND BUS BAR.   PARTS REPLACED: BUS BAR CIRCUIT BREAKER D6 (80A) CIRCUIT BREAKER: D7 (3A)  BUS BAR: S6938-1 CIRCUIT BREAKER D6 (80A): MS25361-80 CIRCUIT BREAKER D7 (3A): MS22073-3 (TC NR 20071003002)
